... I was on aviane for two months and during that time, my period was coming a week early(and that never happened before), but now that Im on junel fe, I spot everyday since I take the pill and my breasts have been sore. I have sex without a condom and have only had one partner but have never missed a day on the pill. Should i take a pregnancy test or is this spotting normal? Ive switched bc about three times now and am not sure if this is a possible reason for this. Please help, thanks..
You aren't giving yourself enough time for your body to get used to it before you switch. Spotting is usual the first 6 months or so. Bleeding does not mean you're pregnant.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Sep 2011 • 1 answer
Updated 26 Oct 2014 • 2 answers
Updated 3 Dec 2014 • 1 answer
Updated 1 Apr 2015 • 1 answer
Junel Fe 1/20 - I've been taking this bc for over 2 years now. I take it at around 11pm every night?
Updated 15 Mar 2016 • 1 answer